# SDR SWAA2025070386866

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 48,499 hours, 25,713 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER SEAT RECLINES AT EXIT ROW 11B AND 12E.<[01] RE SECURED SEAT RECLINE ACTUATORS 11B AND 12E TO UPRIGHT LOCK POSITION REF CMM 25-21-45
